# SDR 97ZZZX3206

- Difficulty date: June 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8350M
- Make and model: Robsin R22BETA
- Aircraft serial: 2665
- System (JASC): 6210 · Main Rotor Blades
- Part: Boot
- Part number: A1561
- Condition: Leak
- Location: M/R Blade
- Part time: 31 hours
- Component: A0162
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SHIP HAD A TOTAL TIME OF 30.5 HOURS.  THE INNER BOOT CLAMP PN A165-1 DID NOT HAVE ENOUGH TORQUE TO PREVENT LEAKAGE OF THE FLUID.  THE MM DOES NOT HAVE A TORQUE FOR THIS CLAMP.  A LOSS OF ENOUGH FLUID COULD CAUSE SERIOUS PROBLEMS (M/R OUT OF BALANCE, LACK OF LUBRICATION).
